Alert archive / Texas / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 27, NWS Austin/San Antonio, TX

March 28, 2018Bastrop County, Caldwell County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Mar 28, 2018, 9:41 PM CDT for Bastrop County, Caldwell County, Texas. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 28, 2018, 9:41 PM CDT (02:41 UTC)
Expired
Mar 28, 2018, 10:30 PM CDT
In force
49 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bastrop County, TX, Caldwell County, TX

The radar

The Austin/San Antonio radar (KEWX), 36 km from the middle of the area, began a volume at 02:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 28, 7:36 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 2.7 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2018-03-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2587 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2018-03-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2587 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
645 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.9
Supercell composite
4.7

Open this sounding in Storm Lab

The text

As transmitted.

375 
WUUS54 KEWX 290241
SVREWX
TXC021-055-290330-
/O.NEW.KEWX.SV.W.0027.180329T0241Z-180329T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
941 PM CDT WED MAR 28 2018

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Caldwell County in south central Texas...
  Southwestern Bastrop County in south central Texas...

* Until 1030 PM CDT

* At 941 PM CDT, a severe thunderstorm was located near Lockhart,
  moving northeast at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  San Marcos, Lockhart, Luling, Martindale, Uhland, Mustang Ridge,
  Niederwald, Fentress, Cedar Creek, Rosanky, Wyldwood, Brownsboro,
  Delhi, Joliet, Rockne, Watterson, Maxwell, Reedville, McNeil and
  Red Rock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail, damaging winds, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.

&&

LAT...LON 2991 9720 2969 9754 2966 9768 2969 9774
      2971 9774 2972 9777 2973 9776 2976 9778
      2975 9780 2979 9782 2978 9783 2984 9785
      2986 9788 2999 9776 3016 9754
TIME...MOT...LOC 0241Z 236DEG 41KT 2984 9769 

HAIL...1.00IN
WIND...60MPH
 
$$

ALLEN
2 follow-up statements
966 
WWUS54 KEWX 290255
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
955 PM CDT WED MAR 28 2018

TXC021-055-290330-
/O.CON.KEWX.SV.W.0027.000000T0000Z-180329T0330Z/
Caldwell TX-Bastrop TX-
955 PM CDT WED MAR 28 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR CENTRAL CALDWELL AND SOUTHWESTERN BASTROP COUNTIES...

At 955 PM CDT, a severe thunderstorm was located 7 miles east of
Lockhart, moving northeast at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Lockhart, Mustang Ridge, Niederwald, Cedar Creek, Rosanky, Wyldwood,
Brownsboro, Delhi, Tilmon, Rockne, String Prairie, Watterson, Red
Rock, McMahan, Lytton Springs, Dale, Bateman, St John Colony, Mendoza
and Taylorsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2991 9720 2974 9750 2979 9765 2985 9770
      2999 9776 3016 9754
TIME...MOT...LOC 0255Z 233DEG 44KT 2992 9754 

HAIL...1.00IN
WIND...60MPH
 
$$

ALLEN
114 
WWUS54 KEWX 290306
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
1006 PM CDT WED MAR 28 2018

TXC055-290316-
/O.CAN.KEWX.SV.W.0027.000000T0000Z-180329T0330Z/
Caldwell TX-
1006 PM CDT WED MAR 28 2018

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CALDWELL COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 2991 9720 2982 9736 3004 9758 3016 9754
TIME...MOT...LOC 0306Z 237DEG 41KT 2995 9741 

$$

TXC021-290330-
/O.CON.KEWX.SV.W.0027.000000T0000Z-180329T0330Z/
Bastrop TX-
1006 PM CDT WED MAR 28 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR SOUTHWESTERN BASTROP COUNTY...

At 1006 PM CDT, a severe thunderstorm was located 7 miles west of
Rosanky, or 12 miles southwest of Bastrop, moving northeast at 45
mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Cedar Creek, Rosanky, Wyldwood, Red Rock, Rockne, String Prairie,
Watterson, Bateman and Kovar.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 2991 9720 2982 9736 3004 9758 3016 9754
TIME...MOT...LOC 0306Z 237DEG 41KT 2995 9741 

HAIL...1.00IN
WIND...60MPH
 
$$

ALLEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 28, 7:05 PM CDT, 2 hours 36 minutes earlier.

Area forecast discussion, Mar 28, 7:05 PM CDT, 2 hours 36 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Austin/San Antonio TX
705 PM CDT Wed Mar 28 2018

.AVIATION.../00Z TAF CYCLE/

Main aviation impact focus will be on another round of TSRA expected
to develop across the Coastal Plains of Texas from 02-07Z near KVCT.
Most of this activity should remain just east and KSAT/KSSF but some
isolated to scattered TSRA could shift across these two sites. KAUS
should be too far north and west for the activity but will monitor
trends through the evening. Given the saturated conditions over the
past 24 hours, ground fog appears probable 10-14Z Thursday for
KAUS/KSAT/KSSF. Have brought visibilities down to 2-4SM for now but
they could be adjusted lower on the 06Z TAF package. All TSRA
activity will exit the region east by 09Z. VFR conditions will
prevail after 15-16Z with the low fog/ceilings mixing out. Surface
winds will be from the north to northeast and then become more
westerly through Thursday. Some gusts at KDRT could reach into the
low 20 knot range.

&&

.PREV DISCUSSION... /ISSUED 655 PM CDT Wed Mar 28 2018/

EVENING UPDATE...
Overall, the forecast looks on track from earlier this afternoon and
no major changes anticipated. Did update hourly grids to match better
with observations, and included iso PoPs for the west as some
isolated, yet elevated storms have developed on the Mexican side of
the Rio Grande.

Taking a look at the next 12 hours, we are still awaiting the final
few pulses from the parent upper low that has resulted in our wet
last 24 hours. The difference this evening is the location of the
boundary to provide ample low level lifting to tap into surface based
parcels. As of now, SPC mesoanalysis shows the bulk of the
convergence associated with this boundary just to the southeast of
our shared border with CRP (near Victoria). At the 850 mb level,
everything west and north of that boundary is westerly or
southwesterly, much less favorable orientations for deep moisture
convergence. However, the upper level energy should produce enough
lift to tap into the instability in this area regardless. So, it
makes sense that the latest hi-res suite produces a few more rounds
of showers and thunderstorms, coincident with each round of upper
level energy, with the best chance for heavy rainfall, hail and
possibly strong straight line winds for our southeastern most zones,
Lavaca, Karnes, and Dewitt counties and to a lesser extent Wilson,
Gonzales, and Fayette counties. Farther west and north will have much
less chance given the aforementioned 850 mb flow.

Therefore, have increased QPF potential for our extreme southeastern
zones a bit, but with FFG values in these locations still above 5
inches and largely missing out on the rainfall of the last 24 hours,
there doesn't appear to be a need for a Flash Flood Watch extension
and thus will allow this to expire at 7PM as scheduled. However, we
will continue to highlight the possibility for strong storms and
heavy rainfall in the HWO, social media, and other public products.

PREV DISCUSSION... /ISSUED 257 PM CDT Wed Mar 28 2018/

SHORT TERM (Tonight through Thursday Night)...
SPC upper air analysis from this morning showed an upper level trough
across the southwestern US into northern Mexico. Strong mid level
southwesterly flow was in place across south central Texas with
strong positive vorticity advection yielding widespread forcing for
ascent. This, paired with the surface outflow boundary and cold front
draped northeast to southwest across the region, was the catalyst
for the periods of showers and thunderstorms beginning last night and
continuing into this afternoon. The cold front will continue to
slowly move off to the southeast toward the Gulf Coast throughout the
remainder of the afternoon and evening hours. Most shower and
thunderstorm activity should be relegated to the eastern counties for
the rest of the afternoon. However, some additional redevelopment of
showers and storms are possible later this evening for areas east of
Interstate 35 as the trough axis and accompanying vorticity maximum
swings through south central Texas. The flash flood watch has been
cancelled for the Interstate 35 corridor and Hill Country counties,
but remains in effect until 7 pm tonight for our eastern counties of
the Texas coastal plains. High resolution models indicate maybe an
additional inch of rain is possible for this area with isolated
pockets up to two inches.

Models project that the trough axis will be completely east of the region
by early Thursday morning, at which point any chances for showers
and storms will cease. Skies will begin clearing from west to east on
Thursday morning, with sunny skies prevailing for all of south
central Texas by Thursday afternoon and highs reaching the 80s.
Thursday night will be mostly clear with lows near seasonal normals.

LONG TERM (Friday through Wednesday)...
West northwesterly zonal flow takes control over the region for the rest
of the week and continuing into the weekend. Fair skies and dry
conditions can be expected. Friday will be a bit cooler, with highs
only reaching the 70s for the vast majority of the region with winds
out of the northeast. Winds shift back to the south/southeast by
Saturday, warming temperatures back up to the 80s and increasing dew
points. Moisture increases further on Easter Sunday, bringing some
clouds back to the area, but no rain is expected, with high
temperatures remaining in the 80s.

Models are in disagreement on Monday. The ECMWF takes a cold front south
through the region early Monday morning while the GFS stalls the
front well to our north. WPC seems to side with the Euro as their
frontal forecast depicts the cold front across south Texas at 7 am
Monday morning. If the GFS is correct, temperatures will be warmer
with winds remaining out of the southeast. If the Euro is correct,
winds will shift northerly and highs on Monday will be cooler.
Decided to hedge more toward the GFS solutions for now, as not a
single member of the GFS ensemble brings the cold front through the
area. This could change with future forecast packages, however, so
stay tuned. There will be a slight chance for some showers on Monday,
with very little to no accumulation of rain expected.

Models indicate a short wave trough moving west to east across the
region Tuesday evening into Wednesday generating a chance for some
showers and thunderstorms. Temperatures should remain near or
slightly above seasonal normals.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              57  85  54  76  55 /  40   0   0   0   0
Austin Bergstrom Intl Airport  58  84  52  75  53 /  50   0   0   0   0
New Braunfels Muni Airport     57  84  53  76  54 /  50   0   0   0   0
Burnet Muni Airport            52  79  50  73  52 /  20   0   0   0   0
Del Rio Intl Airport           52  86  53  81  57 /  20   0   0   0   0
Georgetown Muni Airport        55  82  51  74  53 /  30   0   0   0   0
Hondo Muni Airport             55  86  52  79  54 /  30   0   0   0   0
San Marcos Muni Airport        57  84  52  76  54 /  50   0   0   0   0
La Grange - Fayette Regional   60  83  55  76  54 /  80  10   0   0   0
San Antonio Intl Airport       57  85  55  77  56 /  40   0   0   0   0
Stinson Muni Airport           58  85  55  78  56 /  50   0   0   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 7 PM CDT this evening for Bastrop-Caldwell-
Fayette-Gonzales-Guadalupe-Lavaca-Lee-Wilson.

&&

Mesoscale/Aviation...Allen
Synoptic/Grids...TB3
Public Service/Data Collection...33
Hazardous weather outlook, Mar 28, 7:42 PM CDT, 1 hour 59 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
742 PM CDT Wed Mar 28 2018

TXZ171>173-183>194-202>209-217>225-228-300045-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
742 PM CDT Wed Mar 28 2018

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Tonight.

Isolated strong to severe storms are possible, mainly south of the
Interstate 10 corridor and east of the I-35 corridor, with large
hail up to quarter sized and damaging straight-line being the
primary threats. 1-2 inches of rainfall with localized amounts up
to 3 inches are possible as well with these storms.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter are encouraged to submit rainfall, hail, and wind reports.

In the hours before

Special weather statement, Mar 28, 8:24 PM CDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
824 PM CDT WED MAR 28 2018

TXZ205>207-290215-
Guadalupe TX-Comal TX-Bexar TX-
824 PM CDT WED MAR 28 2018

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL GUADALUPE...CENTRAL
BEXAR AND SOUTHEASTERN COMAL COUNTIES UNTIL 915 PM CDT...

At 823 PM CDT, Doppler radar was tracking a strong thunderstorm over
Windcrest, or near San Antonio Int Airport, moving northeast at 30
mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
San Antonio, New Braunfels, Schertz, Seguin, Cibolo, Universal City,
Live Oak, Selma, San Antonio Int Airport, Randolph AFB, Canyon Lake
Dam, Canyon Lake, Kirby, Alamo Heights, Windcrest, Terrell Hills,
Garden Ridge, Hollywood Park, McQueeney and Marion.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2937 9844 2956 9851 2991 9816 2965 9793
TIME...MOT...LOC 0123Z 228DEG 27KT 2951 9841

ALLEN
Special weather statement, Mar 28, 8:51 PM CDT, 50 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
851 PM CDT WED MAR 28 2018

TXZ205>207-290230-
Guadalupe TX-Comal TX-Bexar TX-
851 PM CDT WED MAR 28 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GUADALUPE...EAST
CENTRAL BEXAR AND SOUTHEASTERN COMAL COUNTIES UNTIL 930 PM CDT...

At 851 PM CDT, Doppler radar was tracking a strong thunderstorm over
St. Hedwig, or near Randolph AFB, moving northeast at 45 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
New Braunfels, Schertz, Seguin, Cibolo, Randolph AFB, McQueeney, St.
Hedwig, Marion, Santa Clara, New Berlin, Zuehl, Geronimo, Converse,
Nolte, Zipp, Friendly Corner, Freiheit, Solms, Gruene and Adkins.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2958 9786 2940 9813 2943 9814 2944 9813
      2944 9814 2936 9820 2935 9822 2943 9834
      2983 9809
TIME...MOT...LOC 0151Z 216DEG 37KT 2943 9823

ALLEN
Special weather statement, Mar 28, 9:13 PM CDT, 28 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
913 PM CDT WED MAR 28 2018

TXZ191-290245-
Hays TX-
913 PM CDT WED MAR 28 2018

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HAYS COUNTY UNTIL 945 PM
CDT...

At 912 PM CDT, Doppler radar was tracking a strong thunderstorm
southeast of Wimberley, moving northeast at 45 mph.

Pea to dime size hail will be possible with this storm.

Locations impacted include...
Kyle, Buda, Dripping Springs, Wimberley, Bear Creek, Mountain City,
Hays and Hays City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3011 9783 3005 9775 2986 9803 2993 9811
      3022 9798
TIME...MOT...LOC 0212Z 211DEG 38KT 2995 9801

ALLEN
Special weather statement, Mar 28, 9:16 PM CDT, 25 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
916 PM CDT WED MAR 28 2018

TXZ191-207-208-290245-
Guadalupe TX-Caldwell TX-Hays TX-
916 PM CDT WED MAR 28 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CALDWELL...
SOUTHEASTERN HAYS AND NORTH CENTRAL GUADALUPE COUNTIES UNTIL 945 PM
CDT...

At 916 PM CDT, Doppler radar was tracking a strong thunderstorm over
Zorn, or 9 miles south of San Marcos, moving northeast at 45 mph.

Pea to dime size hail will be possible with this storm.

Locations impacted include...
San Marcos, Kyle, Seguin, Lockhart, Martindale, Uhland, Niederwald,
Staples, Zorn, Fentress, Geronimo, San Marcos Regional Airport,
Maxwell, Reedville and Redwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2988 9758 2966 9795 2974 9802 2976 9800
      2985 9803 3006 9779
TIME...MOT...LOC 0216Z 224DEG 37KT 2976 9798

ALLEN
Special weather statement, Mar 28, 9:24 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
924 PM CDT WED MAR 28 2018

TXZ205-207-221-290300-
Guadalupe TX-Bexar TX-Wilson TX-
924 PM CDT WED MAR 28 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GUADALUPE...
NORTHWESTERN WILSON AND SOUTHEASTERN BEXAR COUNTIES UNTIL 1000 PM
CDT...

At 924 PM CDT, Doppler radar was tracking a strong thunderstorm near
Stinson Municipal Airport, moving northeast at 40 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
San Antonio, Schertz, Cibolo, Universal City, Live Oak, Selma,
Stinson Municipal Airport, Randolph AFB, Kirby, Windcrest, St.
Hedwig, Elmendorf, La Vernia, China Grove, New Berlin, Calaveras
Lake, Zuehl, Converse, Sandy Oaks and Buena Vista.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2914 9841 2926 9856 2959 9831 2942 9803
TIME...MOT...LOC 0224Z 219DEG 36KT 2926 9843

ALLEN

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 8:24 PM CDTSpecial Weather StatementEWXComal51 min
Mar 28, 8:51 PM CDTSpecial Weather StatementEWXGuadalupe39 min
Mar 28, 9:13 PM CDTSpecial Weather StatementEWXHays32 min
Mar 28, 9:16 PM CDTSpecial Weather StatementEWXCaldwell29 min
Mar 28, 9:24 PM CDTSpecial Weather StatementEWXBexar36 min
Mar 28, 10:00 PM CDTSpecial Weather StatementEWXGuadalupe45 min
Mar 28, 10:24 PM CDTAreal Flood AdvisoryEWXBexar, Comal, Guadalupe3 hr
Mar 28, 10:26 PM CDTSpecial Weather StatementEWXLee49 min
Mar 28, 10:29 PM CDTSpecial Weather StatementEWXGuadalupe46 min
Mar 28, 10:31 PM CDTSpecial Weather StatementEWXAtascosa44 min
Mar 28, 10:45 PM CDTSevere Thunderstorm WarningEWXAtascosa, Wilson45 min
Mar 28, 11:19 PM CDTSpecial Weather StatementEWXWilson41 min
Mar 28, 11:24 PM CDTSpecial Weather StatementEWXAtascosa51 min
Mar 28, 11:30 PM CDTRiver Flood WarningEWXCaldwell, Gonzales25 hr
Mar 28, 11:34 PM CDTSpecial Weather StatementEWXKarnes56 min
Mar 28, 11:49 PM CDTRiver Flood WarningEWXBexar20 hr
Mar 29, 6:46 AM CDTDense Fog AdvisoryEWXBexar, Blanco, Burnet, Comal, Gillespie, Hays and 4 more3 hr
Mar 29, 10:36 AM CDTRiver Flood WarningEWXGonzales41 hr
Mar 29, 11:48 AM CDTRiver Flood WarningEWXKarnes, Wilson19 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.